# SDR MASA2011053002894

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,533 hours, 12,633 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE ROW 16 EMERGENCY HANDLE COVER LOOSE.  R2 VELCRO.
